# SDR UALA2011120806748

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,120 hours, 13,316 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 374
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PSI FLUCTUATES +-25 PSI ON CLIMB & DESCENT.  ACCOMPLISHED AIR SUPPLY BITE MODULE PROC PER MM.  RIGHT PRV FAULT INDICATED.  REPLACED NR 2 ENG PRV PER MM & ACCOMPLISHED GRD RUN PER JRH, ALL OPS & INDS NOW NORMAL.  AIR SUPPLY MODULE BITE PROC.
